# SDR R61A2023031500187

- Difficulty date: February 25, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III, CORROSIONS FOUND ON R/H I/B SEAT TRACK BETWEEN FR 74 - 84.  CENTER FUSELAGE III, R/H I/B SEAT TRACK BETWEEN FR 74 - FR 84 REPLACED WITH NEW AND INSTALLED IAW SRM 51-41-01, SRM 51-43-03, AND SRM 51-43-04.
